Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 2 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 3 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 4 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 5 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 6 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 7 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 8 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 9 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz
slide 10 of 10, Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 fl oz

Motrin

Children's Motrin Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored

Create an account to add to cart.

Get same-day delivery from stores you know and love.

Get same-day delivery from Bed Bath & Beyond with ShiptGet same-day delivery from Buy Buy BABY with ShiptGet same-day delivery from Costco Wholesale with ShiptGet same-day delivery from CVS with ShiptGet same-day delivery from GNC with ShiptGet same-day delivery from HEB with ShiptGet same-day delivery from Meijer with ShiptGet same-day delivery from Office Depot with ShiptGet same-day delivery from Petco with ShiptGet same-day delivery from Target with Shipt
Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoonful, this product provides up to …

Ingredients

Active Ingredient (in each 5ml = 1 Teaspoonful) - Purpose: Ibuprofen 100mg (NSAID)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug.nInactive Ingredients: Acesulfame Potassium, Anh…
Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…